×

Invariant elements for positive contractions on a Banach lattice. (English) Zbl 0147.34101


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Day, M.: Normed linear spaces. 2nd printing corrected. New York: Academic Press 1962. · Zbl 0100.10802
[2] Dunford, N., andJ. Schwartz: Linear operators, part 1. New York: Interscience 1958. · Zbl 0084.10402
[3] Hajian, A., andS. Kakutani: Weakly wandering sets and invariant measures. Trans. A.M.S.110, 136-151 (1964). · Zbl 0122.29804
[4] Ito, Y.: Invariant measures for Markov processes. Trans. A.M.S.110, 152-184 (1964). · Zbl 0129.30604
[5] Nakano, H.: Modulared semi-ordered linear spaces. Tokyo: Maruzen 1950. · Zbl 0041.23401
[6] Neveu, J.: Sur l’existence de measures invariantes en théorie ergodique. C.R. Acad. Sci. Paris260, 393-396 (1965).
[7] Sucheston, L.: On the existence of finite invariant measures. Math. Z.86, 327-336 (1964). · Zbl 0128.11404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.